Boundary reduction formula
Jul, 2002Citations per year
Abstract:
An asymptotic theory is developed for general non-integrable boundary quantum field theory in 1+1 dimensions based on the Langrangean description. Reflection matrices are defined to connect asymptotic states and are shown to be related to the Green functions via the boundary reduction formula derived. The definition of the -matrix for integrable theories due to Ghoshal and Zamolodchikov and the one used in the perturbative approaches are shown to be related.Note:
- 12 pages, Latex2e file with 5 eps figures, two Appendices about the boundary Feynman rules and the structure of the two point functions are added Journal-ref: J. Phys. A:Math. Gen. 35 (2002) 9333-9342
- field theory: scalar
- dimension: 2
- boundary condition
- quantization
- Hamiltonian formalism
References(13)
Figures(0)